# SDR R61A2021092000756

- Difficulty date: September 4, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 44,440 hours, 27,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 LH SEAT TRACK FROM FR 74-FR 84FOUND CORRODED. MX REPLACED SEAT TRACK PN 170-86081-005 IAW SRM 51-41-01, 51-43-03. SEE AAR NRC# 4500952-1000-0104 FOR WORK PERFORMED. AC WAS RTS.
